# SDR 7C7A2019052500505

- Difficulty date: May 25, 2019
- Submitted: May 26, 2019
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 55,065 hours, 68,971 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL, A CRACK WAS NOTICED ON FORWARD SIDE OF RIGHT FIREWALL.
